# SDR EISA99239

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 848-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF A ROUTINE C-CHECK WORK CARD, FOUND CORROSION ON MAIN CABIN SEAT TRACK AT BS 848 TO BS 990 RBL 20.  CORROSION REMOVED PER SRM 51-10-6 AND MATERIAL LOSS OUT OF LIMITS.  FABRICATED NEW SECTION OF TRACK PER SAMPLE.  REPLACED TRACK SECTION FROM BS 848 TO BS 990 PER SRM'S 51-10-1 AND 51-30-2.  TT: 65,345:17 HOURS.  TC:  43,816.  (X)
